# SDR 2004UALA00043

- Difficulty date: January 19, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N382UA
- Make and model: Boeing 737322
- Aircraft serial: 24657
- Aircraft time: 40,622 hours, 28,219 cycles
- Engine: Ge CFM56*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIPS AT STA 616 STR 4R, AT STA  616 STR 1L AND STA 500 STR 15R ARE CRACKED.  MAJOR REPAIR ACCOMPLISHED.  REPLACED STRINGER CLIPS.
